This is a very sad
situation. I wonder if these medications are not helping him. Seroquel is used to treat schizophrenia
or bipolar disorder. It may cause a behavior change as a side effect.
They should report his behavior change to his doctor, though his doctors seem to know it already.
Does he have Bipolar disorder as well? Seroquel is used to treat schizophrenia or bipolar disorder.
This boy needs ongoing treatment in an outpatient or inpatient setting.
Bipolar disorder is dysregulation of mood, attention and energy.
Children with Bipolar disorder typically exhibit temper tantrums, outbursts, meltdowns; irritability, depression, and ADHD symptoms like hyperactivity and distractibility.
Please review available Bipolar disorder treatments on the following link:
Ideally, he may need to be treated by a specialist in juvenile bipolar disorder.
Stanford University School of Medicine has experts. You may contact them and ask for a specialist in your area.
Please review - http://bipolar.stanford.edu/patient.html
Or call Depression and Bipolar Support Alliance(NNN) NNN-NNNNor The National Alliance on Mental Illness(NNN) NNN-NNNNto find experts (psychiatrists and child psychologists) in their area.
Please let me know if you have more questions or I have overlooked any. Warm regards,